Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 96, NWS Kansas City, MO

April 26, 2008Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 26, 2008, 10:55 AM CDT for Platte County, Missouri. It took effect at Apr 27, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 26, 2008, 10:55 AM CDT (15:55 UTC)
In effect from
Apr 27, 2008, 1:00 AM CDT
Expired
Apr 26, 2008, 9:56 PM CDT
In force
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River at Sharps Station (SSTM7).

Action stage
21 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06821190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 261555
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1055 AM CDT SAT APR 26 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  PLATTE RIVER AT SHARPS STATION

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC165-271555-
/O.NEW.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
1055 AM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:42 AM SATURDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   22.9   SAT 11 AM   26.3 SUNDAY MORNING

$$
4 follow-up statements
000 
WGUS83 KEAX 261559
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1059 AM CDT SAT APR 26 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  PLATTE RIVER NEAR AGENCY 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...CARROLL...
CHARITON...COOPER...LINN...LIVINGSTON...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-271559-
/O.EXT.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0000Z.080428T1227Z.NO/
1059 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SATURDAY THE STAGE WAS 27.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   27.9   SAT 11 AM   28.3 THIS EVENING

$$

MOC115-117-271558-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-080428T1834Z/
/CHZM7.1.ER.080426T0309Z.080427T0000Z.080427T1834Z.NO/
1059 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 26.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   26.7   SAT 10 AM   27.1 THIS EVENING

$$

MOC033-041-115-117-271558-
/O.EXT.KEAX.FL.W.0091.000000T0000Z-080430T0726Z/
/SNZM7.2.ER.080425T0223Z.080427T1200Z.080429T0726Z.NO/
1059 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SATURDAY THE STAGE WAS 32.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
  MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.0   SAT 11 AM   33.0 SUNDAY MORNING

$$

MOC021-271558-
/O.EXT.KEAX.FL.W.0094.000000T0000Z-080427T1800Z/
/AGYM7.1.ER.080426T0051Z.080426T0615Z.080426T1800Z.NO/
1059 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR AGENCY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   20.2   SAT 10 AM   20.0 THIS AFTERNOON

$$

MOC165-271558-
/O.CON.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
1059 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:54 AM SATURDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   22.9   SAT 11 AM   26.3 SUNDAY MORNING

$$
000 
WGUS83 KEAX 261941
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
240 PM CDT SAT APR 26 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PLATTE RIVER NEAR AGENCY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...PLATTE...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-271940-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0000Z.080428T1227Z.NO/
240 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM SATURDAY THE STAGE WAS 28.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   28.0   SAT  2 PM   28.3 THIS EVENING

$$

MOC115-117-271939-
/O.CON.KEAX.FL.W.0095.000000T0000Z-080428T1834Z/
/CHZM7.1.ER.080426T0309Z.080427T0000Z.080427T1834Z.NO/
240 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM SATURDAY THE STAGE WAS 26.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   26.9   SAT  2 PM   27.1 THIS EVENING

$$

MOC033-041-115-117-271939-
/O.CON.KEAX.FL.W.0091.000000T0000Z-080430T0726Z/
/SNZM7.2.ER.080425T0223Z.080427T1200Z.080429T0726Z.NO/
240 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM SATURDAY THE STAGE WAS 32.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
  MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.2   SAT  2 PM   33.0 SUNDAY MORNING

$$

MOC021-262010-
/O.CAN.KEAX.FL.W.0094.000000T0000Z-080427T1800Z/
/AGYM7.1.ER.080426T0051Z.080426T0615Z.080426T1618Z.NO/
240 PM CDT SAT APR 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER NEAR AGENCY.
* AT 2:15 PM SATURDAY THE STAGE WAS 19.4 FEET. 
* FELL BELOW FLOOD STAGE AT 11:18 AM SATURDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.0 FEET BY SUNDAY 
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   19.4   SAT  2 PM   19.0 SUNDAY MORNING

$$

MOC165-271939-
/O.CON.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
240 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2:33 PM SATURDAY THE STAGE WAS 23.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   23.9   SAT  3 PM   26.3 SUNDAY MORNING

$$
000 
WGUS83 KEAX 270017
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
717 PM CDT SAT APR 26 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON...PLATTE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-280017-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0600Z.080428T1227Z.NO/
717 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM SATURDAY THE STAGE WAS 28.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   28.1   SAT 07 PM   28.1 EARLY SUNDAY MORNING

$$

MOC115-117-280016-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-080428T1708Z/
/CHZM7.1.ER.080426T0309Z.080426T2015Z.080427T1708Z.NO/
717 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 PM SATURDAY THE STAGE WAS 26.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   26.8   SAT 06 PM   26.4 EARLY SUNDAY MORNING

$$

MOC033-041-115-117-280016-
/O.EXT.KEAX.FL.W.0091.000000T0000Z-080430T0413Z/
/SNZM7.2.ER.080425T0223Z.080427T1800Z.080429T0413Z.NO/
717 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM SATURDAY THE STAGE WAS 32.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY 
  EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY BEFORE MIDNIGHT.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.4   SAT 07 PM   32.6 EARLY SUNDAY AFTERNOON

$$

MOC165-280016-
/O.EXT.KEAX.FL.W.0096.080427T0600Z-080428T1800Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080427T1800Z.NO/
717 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   24.6   SAT 07 PM   26.3 SUNDAY MORNING

$$
000 
WGUS83 KEAX 270256
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
956 PM CDT SAT APR 26 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PLATTE RIVER AT SHARPS STATION
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-280256-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0230Z.080428T1227Z.NO/
956 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 28.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   28.1   SAT 10 PM   28.1 EARLY SUNDAY MORNING

$$

MOC115-117-280255-
/O.CON.KEAX.FL.W.0095.000000T0000Z-080428T1708Z/
/CHZM7.1.ER.080426T0309Z.080426T2015Z.080427T1708Z.NO/
956 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM SATURDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   26.5   SAT 09 PM   26.4 EARLY SUNDAY MORNING

$$

MOC033-041-115-117-280255-
/O.CON.KEAX.FL.W.0091.000000T0000Z-080430T0413Z/
/SNZM7.2.ER.080425T0223Z.080427T1800Z.080429T0413Z.NO/
956 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 32.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY 
  EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY BEFORE MIDNIGHT.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.5   SAT 10 PM   32.6 EARLY SUNDAY AFTERNOON

$$

MOC165-270326-
/O.CAN.KEAX.FL.W.0096.000000T0000Z-080428T1800Z/
/SSTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM CDT SAT APR 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER AT SHARPS STATION.
* AT  9:50 PM SATURDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  25.7 FEET EARLY SUNDAY MORNING. 
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   24.8   SAT 10 PM   25.7 EARLY SUNDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:40 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 26, 6:40 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT SAT APR 26 2008

...UPDATED FOR AVIATION...

.PREVIOUS DISCUSSION...
/303 AM CDT SAT APR 26 2008/

MAIN FOCUS FOR DISCUSSION IS THE THREAT OF RAIN LATE THIS AFTERNOON
THROUGH EARLY SUNDAY. LATEST MOISTURE IMAGERY DEPICTS A RELATIVELY
STRONG SHORTWAVE ENTERING NWRN WYOMING. MODELS DROP THE SHORTWAVE
SOUTHEAST INTO THE CENTRAL PLAINS WITH THE NAM A LITTLE SLOWER THAN
THE GFS. PREFER THE GFS FASTER TIMING GIVEN SUPPORT FROM THE CANADIAN
AND ECMWF. THE GFS AND NAM SUGGEST MODEST ISENTROPIC LIFT FROM
290-295K DEVELOPING IN EXTREME NWRN MO LATE THIS AFTN AND SPREADING
RAPIDLY SOUTHEAST THROUGH THE NIGHT. SUPPORT FOR RAIN DEVELOPMENT IS
AIDED BY MDT-STG FRONTOGENETICAL FORCING FROM 850-500MB. DUE TO THE
LACK OF SIGNIFICANT MOISTURE...PREFER THE LIGHTER QPF OF THE GFS AND
ECMWF. IN ADDITION...DUE TO NR NEUTRAL ELEVATED INSTABILITY AND GOOD
FORCING...CANNOT RULE OUT AN ISOLATED EMBEDDED THUNDERSTORM.
CONFIDENCE IN THE ABOVE SCENARIO HAS WARRANTED AN INCREASE IN
POPS...ESPECIALLY TONIGHT.

HAD TO TAKE A LOOK AND FROZEN PRECIP POTENTIAL GIVEN LOW
THICKNESSES...BUT FORECAST SOUNDINGS SUGGEST A SFC-5000 FT LAYER WELL
ABOVE FREEZING. REGARDLESS...IT WILL BE A CHILLY RAIN.

COOLER AIR WILL FILTER SOUTHEAST DURING THE DAY ON SUNDAY WITH BELOW
NORMAL TEMPERATURES. TEMPERATURES CONTINGENT UPON HOW QUICKLY CLOUDS
ERODE.

ANOTHER CONCERN IS THE POTENTIAL FOR FROST SUNDAY NIGHT. CONFIDENCE
IS LOW AT THIS TIME...GIVEN THE POTENTIAL FOR AN INCREASE IN WINDS
AND CLOUD COVER LATE SUNDAY NIGHT AS A WEAK SHORTWAVE TROUGH
APPROACHES UNDER BRISK NW FLOW ALOFT.

DB

&&

.AVIATION...

FOR THE 12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE
AFTN HOURS AS SFC HIGH PRESSURE AXIS SLIDES EWRD.  MODEST MID-LVL
ISENTROPIC LIFT AHEAD OF APPROACHING LEAD DISTURBANCE OVER COLORADO
IS ALREADY DEVELOPING MID-LVL DECK OVER WERN KANSAS.  EXPECT
CONTINUED DEVELOPMENT OF THIS DECK INTO THE TERMINALS BY MID-LATE
MORNING.  ISENTROPIC LIFT WILL BEGIN TO FOCUS ITSELF ACROSS NE
KANSAS BY LATE AFTERNOON AS MID-LVL TROUGH MOVES IN FROM THE WEST.
CIGS WILL GRADUALLY BEING TO LOWER BY MID AFTN WITH VFR SHOWERS AND
ISOLATED TSRA DEVELOPMENT EXPECTED BETWEEN 22Z AND 02Z.  CEILINGS
AND VIS SHOULD GENERALLY REMAIN VFR EXCEPT IN HEAVIER SHOWERS WHEN
MVFR CIGS COULD PUSH IN.

SECOND UPR LVL WAVE DROPPING SOUTH OUT OF THE DAKOTAS WILL BRING A
CONTINUED CHANCE FOR -RA AFTER 04Z...ALTHOUGH STILL LOW CONFIDENCE
ON OVERALL COVERAGE OF THIS ACTIVITY PAST 07Z AS RATHER STRONG
ISENTROPIC DOWNGLIDE PREVAILS. AS A RESULT...WILL CONTINUE TO
ADDRESS WITH PROB30 GROUP. DESPITE MODEL SOUNDINGS POINTING TO
IMPROVING CONDITIONS TOWARDS 12Z...CURRENT STATE OF UPSTREAM CLOUD
DECK UNDER THIS SECOND DISTURBANCE IN NORTHERN MONTANA WOULD SAY
OTHERWISE. ATTM EXPECTING CIGS/VIS TO REMAIN MVFR THROUGH THE
REMAINDER OF THE TAF CYCLE.

DUX

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 26, 5:57 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 AM CDT SAT APR 26 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
557 AM CDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IN COMBINATION WITH AN UPPER LEVEL STORM SYSTEM MAY
TRIGGER ISOLATED THUNDERSTORMS LATE THIS AFTERNOON...NORTHWEST OF A
LINE FROM ST JOSEPH TO BETHANY. ISOLATED THUNDERSTORMS ARE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. THE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE CENTRAL
PLAINS THURSDAY AND FRIDAY. THUNDERSTORMS ARE POSSIBLE WITH THIS
STORM SYSTEM...MAINLY THURSDAY AND FRIDAY. ALTHOUGH THERE IS SOME
QUESTION ON THE STRENGTH...TRACK AND TIMING OF THIS STORM SYSTEM...A
PERIOD OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

DB

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.